Affordable Access

Access to the full text

Boundedness of Multilinear Littlewood-Paley Operators on Amalgam-Campanato Spaces

Authors
  • Li, Xiang1
  • He, Qianjun2
  • Yan, Dunyan1
  • 1 University of Chinese Academy of Sciences, Beijing, 100049, China , Beijing (China)
  • 2 Beijing Information Science and Technology University, Beijing, 100192, China , Beijing (China)
Type
Published Article
Journal
Acta Mathematica Scientia
Publisher
Springer-Verlag
Publication Date
Dec 17, 2019
Volume
40
Issue
1
Pages
272–292
Identifiers
DOI: 10.1007/s10473-020-0119-7
Source
Springer Nature
Keywords
License
Yellow

Abstract

In this paper, we consider the boundedness of multilinear Littlewood-Paley operators which include multilinear g-function, multilinear Lusin’s area integral and multilinear Littlewood-Paley g*λ-function. Furthermore, norm inequalities of the above operators hold on the corresponding Amalgam-Campanato spaces.

Report this publication

Statistics

Seen <100 times